# SDR IPXA201906243612

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,294 hours, 14,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0076
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING TEST EXIT BATTERY 1 LOW MESSAGE SHOWS.  R&R NR 1 EMERGENCY LIGHTING BATTERY IAW MM 33-51-01-401 OPS CHECKED NORMAL.
